# SDR DALA2022112807586

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 70,290 hours, 26,001 cycles
- Engine: Pwa PW2037
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Condition: Fod
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 6713 -ATB / IFSD- SHORTLY AFTER TAKEOFF RIGHT ENGINE COMPRESSOR STALL. FLIGHT CREW SHUTDOWN RIGHT ENGINE ON APPROACH DUE TO RISING EGT. CORRECTIVE ACTION: MAINTENANCE FOUND METAL IN TAIL PIPE, REPLACED NBR 2 ENGINE.
